# SDR IPXA2016092108524

- Difficulty date: September 2, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR SKIN CRACKED AT FWD TAILCONE RT UPPER AFT SIDE.  REPAIRED IAW SRM 53-00-00 PG 213 FIG 204.
